Hard to say. It very well could be a hormonal imbalance such as producing too much progesterone. I would go to your doctor. That's too much bleeding and if it is more like spotting, that's annoying and you will want to resolve that. So, I'd schedule an appointment with your doc. I don't think it is anything serious at all, but something to get to the cause of and 'fix'. good luck
Hi, Margaret, You need to see your doctor, because obviously this method (Implanon) is causing you side effects that could get worse if left out of control. Your specialist may also offer you another contraceptive method. It would be a safe idea to use condoms while you are waiting, with this period dis-control, you are at a higher risk of getting pregnant believe or not. Please, keep me posted. Good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.